RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 2, Pages 46–63 (Mi faa1190)  

This article is cited in 64 scientific papers (total in 64 papers)

Algebras of virasoro type, riemann surfaces and structures of the theory of solitons

I. M. Krichever, S. P. Novikov


Full text: PDF file (1882 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:2, 126–142

Bibliographic databases:

UDC: 517.9
Received: 14.11.1986

Citation: I. M. Krichever, S. P. Novikov, “Algebras of virasoro type, riemann surfaces and structures of the theory of solitons”, Funktsional. Anal. i Prilozhen., 21:2 (1987), 46–63; Funct. Anal. Appl., 21:2 (1987), 126–142

Citation in format AMSBIB
\Bibitem{KriNov87}
\by I.~M.~Krichever, S.~P.~Novikov
\paper Algebras of virasoro type, riemann surfaces and structures of the theory of solitons
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 2
\pages 46--63
\mathnet{http://mi.mathnet.ru/faa1190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902293}
\zmath{https://zbmath.org/?q=an:0634.17010}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 2
\pages 126--142
\crossref{https://doi.org/10.1007/BF01078026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L104500005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1190
  • http://mi.mathnet.ru/eng/faa/v21/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, S. P. Novikov, “Virasoro-type algebras, Riemann surfaces and strings in Minkowsky space”, Funct. Anal. Appl., 21:4 (1987), 294–307  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Neretin, “Holomorphic extensions of representations of the group of the diffeomorphisms of the circle”, Math. USSR-Sb., 67:1 (1990), 75–97  mathnet  crossref  mathscinet  zmath  isi
    3. O. I. Bogoyavlenskii, “Overturning solitons in new two-dimensional integrable equations”, Math. USSR-Izv., 34:2 (1990), 245–259  mathnet  crossref  mathscinet  zmath
    4. I. M. Krichever, “Spectral theory of two-dimensional periodic operators and its applications”, Russian Math. Surveys, 44:2 (1989), 145–225  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. I. M. Krichever, S. P. Novikov, “Algebras of virasoro type, energy-momentum tensor, and decomposition operators on Riemann surfaces”, Funct. Anal. Appl., 23:1 (1989), 19–33  mathnet  crossref  mathscinet  zmath  isi
    6. O. K. Sheinman, “Hamiltonian string formalism and discrete groups”, Funct. Anal. Appl., 23:2 (1989), 124–128  mathnet  crossref  mathscinet  zmath  isi
    7. Yu. A. Neretin, “A spinor representation of an infinite-dimensional orthogonal semigroup and the virasoro algebra”, Funct. Anal. Appl., 23:3 (1989), 196–207  mathnet  crossref  mathscinet  zmath  isi
    8. A. V. Zabrodin, “Fermions on a Riemann surface and the Kadomtsev–Petviashvili equation”, Theoret. and Math. Phys., 78:2 (1989), 167–177  mathnet  crossref  mathscinet  zmath  isi
    9. P. G. Grinevich, A. Yu. Orlov, “Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever–Novikov problem of the action on the Baker–Akhieser functions”, Funct. Anal. Appl., 24:1 (1991), 61–63  mathnet  crossref  mathscinet  zmath  isi
    10. O. K. Sheinman, “Elliptic affine Lie algebras”, Funct. Anal. Appl., 24:3 (1990), 210–219  mathnet  crossref  mathscinet  zmath  isi
    11. S. P. Novikov, “Quantization of finite-gap potentials and nonlinear quasiclassical approximation in nonperturbative string theory”, Funct. Anal. Appl., 24:4 (1990), 296–306  mathnet  crossref  mathscinet  zmath  isi
    12. F. F. Voronov, “Characteristic classes of infinite-dimensional vector bundles”, Russian Math. Surveys, 46:3 (1991), 238–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. O. K. Sheinman, “Highest weight modules over certain quasigraded Lie algebras on elliptic curves”, Funct. Anal. Appl., 26:3 (1992), 203–208  mathnet  crossref  mathscinet  zmath  isi
    14. O. K. Sheinman, “Affine Lie Algebras on Riemann Surfaces”, Funct. Anal. Appl., 27:4 (1993), 266–272  mathnet  crossref  mathscinet  zmath  isi
    15. O. K. Sheinman, “Weil Modules with Highest Weight for Affine Lie Algebras on Riemann Surfaces”, Funct. Anal. Appl., 29:1 (1995), 44–55  mathnet  crossref  mathscinet  zmath  isi
    16. O. K. Sheinman, “The Krichever–Novikov algebras and CCC-groups”, Russian Math. Surveys, 50:5 (1995), 1097–1099  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. A. N. Varchenko, G. Felder, “Algebraic Integrability of the Two-Body Ruijsenaars Operator”, Funct. Anal. Appl., 32:2 (1998), 81–92  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. M. Schlichenmaier, O. K. Sheinman, “Wess–Zumino–Witten–Novikov theory, Knizhnik–Zamolodchikov equations, and Krichever–Novikov algebras”, Russian Math. Surveys, 54:1 (1999), 213–249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    19. Zabrodin, A, “On the spectral curve of the difference Lame operator”, International Mathematics Research Notices, 1999, no. 11, 589  isi
    20. I. M. Krichever, S. P. Novikov, “Holomorphic bundles and commuting difference operators. Two-point constructions”, Russian Math. Surveys, 55:3 (2000), 586–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    21. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. O. K. Sheinman, “Second-order Casimir operators for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Russian Math. Surveys, 56:5 (2001), 986–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    23. O. K. Sheinman, “Second order Casimirs for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Mosc. Math. J., 1:4 (2001), 605–628  mathnet  mathscinet  zmath
    24. I. M. Krichever, S. P. Novikov, “Two-dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles”, Russian Math. Surveys, 58:3 (2003), 473–510  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    25. M. Schlichenmaier, “Higher genus affine algebras of Krichever–Novikov type”, Mosc. Math. J., 3:4 (2003), 1395–1427  mathnet  mathscinet  zmath
    26. M. Schlichenmaier, O. K. Sheinman, “Knizhnik–Zamolodchikov equations for positive genus and Krichever–Novikov algebras”, Russian Math. Surveys, 59:4 (2004), 737–770  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. Skrypnyk, T, “Deformations of loop algebras and classical integrable systems: Finite-dimensional Hamiltonian systems”, Reviews in Mathematical Physics, 16:7 (2004), 823  crossref  isi
    28. V. M. Buchstaber, D. V. Leikin, “Addition Laws on Jacobian Varieties of Plane Algebraic Curves”, Proc. Steklov Inst. Math., 251 (2005), 49–120  mathnet  mathscinet  zmath
    29. O. K. Sheinman, “Projective Flat Connections on Moduli Spaces of Riemann Surfaces and the Knizhnik–Zamolodchikov Equations”, Proc. Steklov Inst. Math., 251 (2005), 293–304  mathnet  mathscinet  zmath
    30. T. V. Skrypnik, “Quasigraded lie algebras, Kostant–Adler scheme, and integrable hierarchies”, Theoret. and Math. Phys., 142:2 (2005), 275–288  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. O. K. Sheinman, “Highest weight representations of Krichever–Novikov algebras and integrable systems”, Russian Math. Surveys, 60:2 (2005), 370–372  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    32. Skrypnyk, T, “New integrable Gaudin-type systems, classical r-matrices and quasigraded Lie algebras”, Physics Letters A, 334:5–6 (2005), 390  crossref  isi
    33. Sheinman O.K., “Krichever-Novikov algebras and their representations”, Noncommutative Geometry and Representation Theory in Mathematical Physics, Contemporary Mathematics Series, 391, 2005, 313–321  crossref  isi
    34. V. M. Buchstaber, I. M. Krichever, “Integrable equations, addition theorems, and the Riemann–Schottky problem”, Russian Math. Surveys, 61:1 (2006), 19–78  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    35. L. O. Sheinman, “Sigma-functions and Krichever–Novikov bases”, Russian Math. Surveys, 61:6 (2006), 1183–1185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    36. Taras V. Skrypnyk, “Quasigraded Lie Algebras and Modified Toda Field Equations”, SIGMA, 2 (2006), 043, 14 pp.  mathnet  crossref  mathscinet  zmath
    37. Skrypnyk, T, “Integrable quantum spin chains, non-skew symmetric r-matrices and quasigraded Lie algebras”, Journal of Geometry and Physics, 57:1 (2006), 53  crossref  isi
    38. Skrypnyk, T, “Modified non-Abelian Toda field equations and twisted quasigraded Lie algebras”, Journal of Mathematical Physics, 47:6 (2006), 063509  crossref  isi
    39. Skrypnyk, T, “Integrable deformations of the mKdV and SG hierarchies and quasigraded Lie algebras”, Physica D-Nonlinear Phenomena, 216:2 (2006), 247  crossref  isi
    40. Alice Fialowski, Marc de Montigny, “On Deformations and Contractions of Lie Algebras”, SIGMA, 2 (2006), 048, 10 pp.  mathnet  crossref  mathscinet  zmath
    41. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    42. A. S. Alexandrov, A. D. Mironov, A. Yu. Morozov, “$M$-Theory of Matrix Models”, Theoret. and Math. Phys., 150:2 (2007), 153–164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    43. I. M. Krichever, O. K. Sheinman, “Lax Operator Algebras”, Funct. Anal. Appl., 41:4 (2007), 284–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    44. Skrypnyk, T, “Special quasigraded Lie algebras and integrable Hamiltonian systems”, Acta Applicandae Mathematicae, 99:3 (2007), 261  crossref  isi
    45. Schlichenmaier M., “A global operator approach to Wess-Zumino-Novikov-Witten models”, XXVI Workshop on Geometrical Methods in Physics, AIP Conference Proceedings, 956, 2007, 107–119  isi
    46. M. Schlichenmaier, O. K. Sheinman, “Central extensions of Lax operator algebras”, Russian Math. Surveys, 63:4 (2008), 727–766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    47. O. K. Sheinman, “Lax Operator Algebras and Integrable Hierarchies”, Proc. Steklov Inst. Math., 263 (2008), 204–213  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    48. P. G. Grinevich, S. P. Novikov, “Singular finite-gap operators and indefinite metrics”, Russian Math. Surveys, 64:4 (2009), 625–650  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    49. Alexandrov, A, “BGWM as second constituent of complex matrix model”, Journal of High Energy Physics, 2009, no. 12, 053
    50. Alexandrov A., Mironov A., Morozov A., “BGWM as second constituent of complex matrix model”, Journal of High Energy Physics, 2009, no. 12, 053  isi
    51. O. K. Sheinman, “Lax operator algebras and Hamiltonian integrable hierarchies”, Russian Math. Surveys, 66:1 (2011), 145–171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    52. J. Harnad, V. Z. Enolski, “Schur function expansions of KP $\tau$-functions associated to algebraic curves”, Russian Math. Surveys, 66:4 (2011), 767–807  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    53. B. O. Vasilevskiǐ, “The Green's function of a five-point discretization of a two-dimensional finite-gap Schrödinger operator: The case of four singular points on the spectral curve”, Siberian Math. J., 54:6 (2013), 994–1004  mathnet  crossref  mathscinet  isi
    54. M. Schlichenmaier, “Multipoint Lax operator algebras: almost-graded structure and central extensions”, Sb. Math., 205:5 (2014), 722–762  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    55. Skrypnyk T., “Decompositions of Quasigraded Lie Algebras, Non-Skew-Symmetric Classical R-Matrices and Generalized Gaudin Models”, J. Geom. Phys., 75 (2014), 98–112  crossref  isi
    56. Proc. Steklov Inst. Math., 286 (2014), 240–252  mathnet  crossref  crossref  isi  elib
    57. Sheinman O.K., “Lax Operator Algebras of Type $G_2$”, Dokl. Math., 89:2 (2014), 151–153  mathnet  crossref  isi
    58. B. O. Vasilevskii, “The Green Function of the Discrete Finite-Gap One-Energy Two-Dimensional Schrödinger Operator on the Quad Graph”, Math. Notes, 98:1 (2015), 38–52  mathnet  crossref  crossref  mathscinet  isi  elib
    59. Oleg K. Sheinman, “Global current algebras and localization on Riemann surfaces”, Mosc. Math. J., 15:4 (2015), 833–846  mathnet  mathscinet  zmath  elib
    60. Sheinman O.K., “Lax Operators Algebras and Gradings on Semisimple Lie Algebras”, Dokl. Math., 91:2 (2015), 160–162  mathnet  crossref  isi
    61. O. K. Sheinman, “Lax operator algebras and integrable systems”, Russian Math. Surveys, 71:1 (2016), 109–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    62. Sheinman O.K., “Lax Operator Algebras and Gradings on Semi-Simple Lie Algebras”, Transform. Groups, 21:1 (2016), 181–196  crossref  isi
    63. O. K. Sheinman, “Almost graded current algebras on the symmetric square of a curve”, Russian Math. Surveys, 72:2 (2017), 384–386  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    64. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:857
    Full text:279
    References:55
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019